\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Reconstruction of penetrable obstacles in the anisotropic acoustic scattering

Abstract / Introduction Related Papers Cited by
  • We develop an enclosure-type reconstruction scheme to identify penetrable obstacles in acoustic waves with anisotropic medium in $\mathbb{R}^{3}$. The main difficulty of treating this problem lies in the fact that there are no complex geometrical optics solutions available for the acoustic equation with anisotropic medium in $\mathbb{R}^{3}$. Instead, we will use another type of special solutions called oscillating-decaying solutions. Even though that oscillating-decaying solutions are defined only on the half space, we are able to give necessary boundary inputs by the Runge approximation property. Moreover, since we are considering a Helmholtz-type equation, we turn to Meyers' $L^{p}$ estimate to compare the integrals coming from oscillating-decaying solutions and those from reflected solutions.
    Mathematics Subject Classification: Primary: 35R30; Secondary: 35J15.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    L, Hörmander, The Analysis of Linear Partial Differential Operators III: Pseudo-differential Operators, volume 274. Springer Science & Business Media, 2007.

    [2]

    M. Ikehata, How to draw a picture of an unknown inclusion from boundary measurements, Two mathematical inversion algorithms, J. Inverse Ill-Posed Probl., 7 (1999), 255-271.doi: 10.1515/jiip.1999.7.3.255.

    [3]

    M. Ikehata, Enclosing a polygonal cavity in a two-dimensional bounded domain from cauchy data, Inverse Problems, 15 (1999), 1231-1241.doi: 10.1088/0266-5611/15/5/308.

    [4]

    M. Ikehata, The enclosure method and its applications, In Analytic extension formulas and their applications, pages 87-103. Springer, 2001.doi: 10.1007/978-1-4757-3298-6_7.

    [5]

    P. D. Lax, A stability theorem for solutions of abstract differential equations, and its application to the study of the local behavior of solutions of elliptic equations, Communications on Pure and Applied Mathematics, 9 (1956), 747-766.doi: 10.1002/cpa.3160090407.

    [6]

    B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, In Annales de l'institut Fourier, volume 6, pages 271-355. Institut Fourier, 1956.

    [7]

    V. G. Maz'ja, Sobolev Spaces, Springer Series in Soviet Mathematics. Springer-Verlag, Berlin, 1985.doi: 10.1007/978-3-662-09922-3.

    [8]

    N. G. Meyers, Lp estimate for the gradient of solutions of second order elliptic divergence equations, Annali Della Scuola Normale Superiore Di Pisa-Classe Di Scienze, 17 (1963), 189-206.

    [9]

    S. Nagayasu, G. Uhlmann and J.-N. Wang, Reconstruction of penetrable obstacles in acoustic scattering, SIAM Journal on Mathematical Analysis, 43 (2011), 189-211.doi: 10.1137/09076218X.

    [10]

    G. Nakamura, Applications of the oscillating-decaying solutions to inverse problems, In New analytic and geometric methods in inverse problems, pages 353-365. Springer, 2004.

    [11]

    G. Nakamura, G. Uhlmann and J.-N. Wang, Oscillating-decaying solutions, runge approximation property for the anisotropic elasticity system and their applications to inverse problems, Journal de mathématiques pures et appliquées, 84 (2005), 21-54.doi: 10.1016/j.matpur.2004.09.002.

    [12]

    M. Sini and K. Yoshida, On the reconstruction of interfaces using complex geometrical optics solutions for the acoustic case, Inverse Problems, 28 (2012), 055013.doi: 10.1088/0266-5611/28/5/055013.

    [13]

    J. Sylvester and G. Uhlmann, A global uniqueness theorem for an inverse boundary value problem, Annals of Mathematics, 125 (1987), 153-169.doi: 10.2307/1971291.

    [14]

    H. Takuwa, G. Uhlmann and J.-N. Wang, Complex geometrical optics solutions for anisotropic equations and applications, Journal of Inverse and Ill-posed Problems, 16 (2008), 791-804.doi: 10.1515/JIIP.2008.049.

    [15]

    G. Uhlmann and J.-N. Wang, Reconstructing discontinuities using complex geometrical optics solutions, SIAM Journal on Applied Mathematics, 68 (2008), 1026-1044.doi: 10.1137/060676350.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(135) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return